Baghdad Science Journal | Current Issue

Volume 15 - Issue 1

(18 Articles)

(P) ISSN:2078-8665

(E) ISSN:2411-7986

 English  /  عربي

2018 > Issue 1 > Volume 15

Solving Fuzzy Games Problems by Using Ranking Functions

Iden Hasan Hussein | Zainab saad Abood


In this paper, we deal with games of fuzzy payoffs problem while there is uncertainty in data. We use the trapezoidal membership function to transform the data into fuzzy numbers and utilize the three different ranking function algorithms. Then we compare between these three ranking algorithms by using trapezoidal fuzzy numbers for the decision maker to get the best gains.


Fuzzy numbers, Fuzzy games problem, Trapezoidal membership function, three ranking functions. .

Published Date:04/03/2018 | Total Downloads:(9) | Doi:( )